Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from scalp psoriasis from 9 months

i have got very bad scalp psoriasis ive had this for about 9 months ive had all different kinds of steriods from my gp but nothing has worked the psoriasis is not raised it is flat to my scalp at bed time the crown of my head throbs im on everell patches for the menopause and my hair has gone very thin although it is sprouting new grey hairs every couple of weeks
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi! Kelly,
Welcome to HealthcareMagic forum,

Treatment of psoriasis depends upon your age and extent of psoriasis.Apart from topical steroids other options are -oral methotrexate and phototherapy.
Before giving methotrexate one needs to go for certain investigations and being a female one also needs to understand some precautions.
Cyclosporins and mycophenolatemofetil are other options.

In phototherapy the latest and best is Narrow band UVB .Earlier to this there was UVA therapy.these phototherapy are available in form of combs for easy delivery of light.

There are Eximer lasers also available for limited psoriasis in resistant cases.

So,I would advise you to consult a dermatologist ,who can guide you to a good treatment.
Avoidance of alcohol,stress ,beta blocker drugs & anti inflammatory drugs are also very important in controlling the disease.

I hope this answers your query,if you have any further questions ,please write back to us.

Dr.Bharat chawda.

Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor